Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

August 6, 2016Crawford County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 6, 2016, 8:24 PM EDT for Crawford County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 6, 2016, 8:24 PM EDT (00:24 UTC)
Expired
Aug 6, 2016, 9:00 PM EDT
In force
36 min
Issued by
NWS Atlanta, GA

County Crawford County, GA

The radar

The Atlanta radar (KFFC), 70 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.4 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2016-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 143 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2016-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
143 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
1837 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

539 
WWUS82 KFFC 070024
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
824 PM EDT SAT AUG 6 2016
 
GAZ069>071-081-070100-
UPSON GA-CRAWFORD GA-LAMAR GA-MONROE GA-
824 PM EDT SAT AUG 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UPSON...NORTHWESTERN
CRAWFORD...SOUTHEASTERN LAMAR AND SOUTHWESTERN MONROE COUNTIES UNTIL
900 PM EDT...

AT 824 PM EDT...A STRONG THUNDERSTORM WAS OVER CULLODEN...OR 9 MILES
NORTHWEST OF ROBERTA...MOVING SOUTH AT 10 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING 
           AND HEAVY RAIN. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S 
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU 
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL 
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE 
           LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY 
           RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING 
           IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE 
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
YATESVILLE...CULLODEN...SANDY POINT...SALEM AND MUSELLA. 

LAT...LON 3297 8415 3297 8403 3273 8392 3274 8422
TIME...MOT...LOC 0024Z 354DEG 8KT 3285 8408 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 6, 7:46 PM EDT, 38 minutes earlier.

Area forecast discussion, Aug 6, 7:46 PM EDT, 38 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Peachtree City GA
746 PM EDT SAT AUG 6 2016

.UPDATE...
For 00z TAFs.

&&

.PREV DISCUSSION... /Issued 306 PM EDT SAT AUG 6 2016/

SHORT TERM /Tonight through Sunday Night/...
Afternoon convection has already begun firing, especially across
far north Georgia. Warm mid layer could keep any strong storms
from developing, but could not completely rule them out.

Active period begins Sunday with much higher pops each day.
Boundary settles across the state with axis of enhanced moisture
over the CWA...keeping an unsettled environment in place. Have
continued to mention likely pops across the area, and with modeled
PWs exceeding max climo values (2.25+ inches) expect heavy rain to
be a concern. At this time, precipitation through the short term
is expected to be around an inch, but storms with little movement
could certainly dump 2 inches or more over a localized area. For
now, FFG values suggest that the area could handle this amount of
rainfall, but if models begin to show higher solutions, a Flash
Flood Watch may be necessary. On top of the potential flash
flooding risk, decent SBCAPE (2000-3000 J/KG) could also translate
into a higher wet microburst risk.

On the plus side, ample cloud cover and widespread precipitation
activity will keep temperatures on the cooler side, and finally
closer to or slightly below normal high temperatures through the
week.

31

LONG TERM /Monday through Saturday/...
Have made no changes to the long term except tweaked the pops for
Monday morning. Evolution of the low in the northeast Gulf will
be the main focus...but still looks like we could see good
coverage of convection during the week.

&&

.AVIATION...
00Z Update...
Isolated pop-up showers/storms should remain south/east of ATL
over the next several hours as airmass stabilizes north of
I-20/I-85. Convection may linger a bit longer south from KCSG to
KMCN where better heating occurred and exists at this time. VFR
conditions expected overnight. The area remains in a rather
unsettled pattern Sunday as a surface low gets better organized
across west-central Georgia/east-central AL. Later in the day,
winds will gradually shift around to the east-southeast, likely
after 00z/Mon at ATL barring any storm-generated outflow earlier
in the day. Scattered convection will develop btwn 16-18z with
best window for storms around ATL metro between 21z-01z.

//ATL Confidence...00Z Update...
High on all elements.

DJN.83

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          73  94  73  88 /  30  60  60  60
Atlanta         75  92  74  88 /  30  60  60  60
Blairsville     69  86  70  82 /  30  70  60  60
Cartersville    72  91  73  87 /  30  60  60  60
Columbus        76  94  75  91 /  30  60  50  60
Gainesville     73  91  73  85 /  30  70  60  60
Macon           74  95  74  91 /  30  50  50  60
Rome            73  92  74  89 /  40  60  50  60
Peachtree City  72  93  74  88 /  30  60  60  60
Vidalia         74  93  75  91 /  30  30  40  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...DJN.83
AVIATION...DJN.83
Hazardous weather outlook, Aug 6, 3:12 PM EDT, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
312 PM EDT SAT AUG 6 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-071000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
312 PM EDT SAT AUG 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS CAN BE
EXPECTED ACROSS MUCH OF NORTH AND CENTRAL GEORGIA. A FEW OF THE
STORMS COULD BE STRONG... PRODUCING WIND GUSTS AROUND 45 MPH...
BRIEF HEAVY DOWNPOURS AND FREQUENT LIGHTNING STRIKES.

THE COMBINATION OF ABUNDANT MOISTURE AND SLOW MOVING STORMS COULD
RESULT IN LOCALLY HEAVY RAINFALL AND THE PONDING OF WATER ACROSS LOW
LYING... FLOOD PRONE AREAS. TEMPORARY MINOR STREET FLOODING WILL BE
POSSIBLE THROUGH THE EVENING HOURS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

AS WE APPROACH SUNDAY AND INTO NEXT WEEK...A VERY MOIST AIRMASS
WILL LEAD TO ENHANCED RAIN CHANCES FOR THE ENTIRE WEEK. ALTHOUGH
THE OVERALL STRENGTH OF STORMS WILL BE LIMITED...A PROLONGED
PERIOD OF POTENTIALLY HEAVY RAINFALL EACH DAY COULD LEAD TO
LOCALIZED FLOODING ISSUES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Special weather statement, Aug 6, 6:55 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
655 PM EDT SAT AUG 6 2016

GAZ034-062330-
GWINNETT GA-
655 PM EDT SAT AUG 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GWINNETT COUNTY
UNTIL 730 PM EDT...

AT 655 PM EDT...A STRONG THUNDERSTORM WAS OVER LAWRENCEVILLE...MOVING
SOUTHEAST AT 5 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
           RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
           IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAWRENCEVILLE...SNELLVILLE...SUWANEE...LOGANVILLE...AUBURN...DACULA...
GRAYSON...HARBIN...ROSEBUD AND HOG MOUNTAIN.

LAT...LON 3408 8388 3404 8385 3400 8387 3398 8384
      3393 8380 3376 8402 3402 8409
TIME...MOT...LOC 2255Z 319DEG 6KT 3394 8394
Local storm report, Aug 6, 7:06 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
706 PM EDT SAT AUG 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND DMG     2 WNW DRAKETOWN         33.84N  85.08W
08/05/2016                   HARALSON           GA   911 CALL CENTER

            ONE TREE DOWN ON FRANCIS WHITE ROAD ABOUT 2 MILES NORTH
            NORTHWEST OF DRAKETOWN.

&&

EVENT NUMBER FFC1600584

DD
Local storm report, Aug 6, 7:09 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
709 PM EDT SAT AUG 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND DMG     2 N BUCHANAN            33.83N  85.19W
08/05/2016                   HARALSON           GA   911 CALL CENTER

            ONE TREE DOWN ON EAST CHURCH ROAD ABOUT 2 MILES NORTH
            OF EAST BUCHANAN.

&&

EVENT NUMBER FFC1600585

DD
Special weather statement, Aug 6, 7:15 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
715 PM EDT SAT AUG 6 2016

GAZ057-062345-
HENRY GA-
715 PM EDT SAT AUG 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HENRY COUNTY UNTIL
745 PM EDT...

AT 715 PM EDT...A STRONG THUNDERSTORM WAS NEAR MCDONOUGH...MOVING
SOUTH AT 5 MPH.

  HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
           RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
           IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MCDONOUGH...LOCUST GROVE...BLACKSVILLE...OLA AND KELLEYTOWN.

LAT...LON 3354 8405 3353 8404 3352 8405 3352 8404
      3349 8403 3348 8395 3345 8392 3340 8398
      3339 8397 3336 8401 3336 8403 3334 8403
      3331 8406 3332 8407 3330 8407 3330 8411
      3331 8414 3354 8417
TIME...MOT...LOC 2315Z 340DEG 6KT 3346 8405
Special weather statement, Aug 6, 7:40 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
740 PM EDT SAT AUG 6 2016

GAZ048-070015-
NEWTON GA-
740 PM EDT SAT AUG 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NEWTON COUNTY UNTIL
815 PM EDT...

AT 740 PM EDT...A STRONG THUNDERSTORM WAS NEAR PORTERDALE...OR 9 MILES
SOUTHWEST OF COVINGTON...MOVING EAST AT 5 MPH.

  HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
           RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
           IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
COVINGTON...PORTERDALE...ROCKY PLAINS AND OAK HILL.

LAT...LON 3359 8399 3357 8382 3344 8391 3345 8393
      3345 8392 3348 8395 3350 8402 3349 8403
      3350 8404 3350 8403 3352 8404 3351 8405
      3352 8405
TIME...MOT...LOC 2340Z 282DEG 6KT 3352 8398
Special weather statement, Aug 6, 8:24 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
824 PM EDT SAT AUG 6 2016

GAZ069>071-081-070100-
UPSON GA-CRAWFORD GA-LAMAR GA-MONROE GA-
824 PM EDT SAT AUG 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UPSON...NORTHWESTERN
CRAWFORD...SOUTHEASTERN LAMAR AND SOUTHWESTERN MONROE COUNTIES UNTIL
900 PM EDT...

AT 824 PM EDT...A STRONG THUNDERSTORM WAS OVER CULLODEN...OR 9 MILES
NORTHWEST OF ROBERTA...MOVING SOUTH AT 10 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
           RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
           IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
YATESVILLE...CULLODEN...SANDY POINT...SALEM AND MUSELLA.

LAT...LON 3297 8415 3297 8403 3273 8392 3274 8422
TIME...MOT...LOC 0024Z 354DEG 8KT 3285 8408

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 8:36 PM EDTSpecial Weather StatementFFCMonroe24 min
Aug 6, 9:23 PM EDTSpecial Weather StatementFFCMonroe22 min
Aug 6, 9:42 PM EDTSpecial Weather StatementFFCPutnam33 min
Aug 6, 10:17 PM EDTSpecial Weather StatementFFCPutnam28 min
Aug 7, 1:18 PM EDTSpecial Weather StatementFFCHenry27 min
Aug 7, 1:20 PM EDTSpecial Weather StatementFFCFannin25 min
Aug 7, 1:32 PM EDTSpecial Weather StatementFFCMuscogee28 min
Aug 7, 1:40 PM EDTSpecial Weather StatementFFCWhite35 min
Aug 7, 2:14 PM EDTSpecial Weather StatementFFCLamar, Spalding31 min
Aug 7, 2:15 PM EDTSpecial Weather StatementFFCLumpkin30 min
Aug 7, 2:35 PM EDTSpecial Weather StatementFFCHarris25 min
Aug 7, 2:44 PM EDTSpecial Weather StatementFFCDeKalb31 min
Aug 7, 2:52 PM EDTSpecial Weather StatementFFCPike, Upson38 min
Aug 7, 3:09 PM EDTSpecial Weather StatementFFCRockdale36 min
Aug 7, 3:10 PM EDTSpecial Weather StatementFFCSchley35 min
Aug 7, 3:30 PM EDTSpecial Weather StatementFFCWebster30 min
Aug 7, 3:32 PM EDTSpecial Weather StatementFFCNewton28 min
Aug 7, 3:53 PM EDTSpecial Weather StatementFFCStewart37 min
Aug 7, 3:55 PM EDTSpecial Weather StatementFFCNewton, Rockdale35 min
Aug 7, 4:43 PM EDTSpecial Weather StatementFFCTroup32 min
Aug 7, 5:03 PM EDTSpecial Weather StatementFFCWalker27 min
Aug 7, 5:15 PM EDTSpecial Weather StatementFFCFannin30 min
Aug 7, 5:43 PM EDTSpecial Weather StatementFFCGilmer32 min
Aug 7, 6:07 PM EDTSpecial Weather StatementFFCMurray23 min
Aug 7, 6:24 PM EDTSpecial Weather StatementFFCPolk36 min
Aug 7, 6:33 PM EDTSpecial Weather StatementFFCGilmer27 min
Aug 7, 7:03 PM EDTSpecial Weather StatementFFCPolk27 min
Aug 7, 7:27 PM EDTSpecial Weather StatementFFCFannin33 min
Aug 7, 7:28 PM EDTSpecial Weather StatementFFCPolk32 min
Aug 7, 7:47 PM EDTSpecial Weather StatementFFCBartow28 min
Aug 7, 7:57 PM EDTSpecial Weather StatementFFCHaralson33 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.